# SDR IPXA2019071144333

- Difficulty date: July 10, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,411 hours, 11,855 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING PREFLIGHT FOUND RED WARNING IN DOOR INOP. DEFERRED IAW MEL 52-73-01-1 PLACARD INSTALLED ENTERED IN DI LOG. **SUPPLEMENTAL SDR** REPLACED WARNING TEST SWITCH PER AMM 52-73-14-0401, WARNING LIGHT ASSY PER AMM 52-73-18-0401. & AUTONOMOUS STBY PWR SUPPLY PER AMM 52-73-18-0401. OPS CK GOOD. PLACARD REMOVED & ITEM CLEARED. IPC 52-11-11-23C/52-73-01-02A. THIS CLEARS M676338
